Advertisement

What are symptoms of a zonisamide overdose?

The symptoms of a zonisamide overdose include: coma, unconsciousness, dizziness, fainting and slow heartbeat or breathing. If you or your family think you have taken an overdose, call the National Poison Control Center at 1-800-222-1222. Call 911 if the person collapses or stops breathing.

Continue Learning about Anticonvulsant

What should I know before taking gabapentin?
Donna Hill Howes, RNDonna Hill Howes, RN
Gabapentin may not be a good option for women who are pregnant, considering pregnancy, or who may be...
More Answers
What tests are required before taking anticonvulsants?
John Preston, PsyDJohn Preston, PsyD
Pretreatment laboratory tests are required for the anticonvulsants Depakote, Tegretol, and Trile...
More Answers
What medications interact with anticonvulsants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers
Should blood levels of anticonvulsants be monitored?
John Preston, PsyDJohn Preston, PsyD
Blood levels of anticonvulsants Depakote and Tegretol must be periodically monitored (especially...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.